# SDR 9714656305

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 361407004011
- Condition: Defective
- Location: Fwd Fuselage
- Part time: 19,523 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, BOTH WEATHER RADARS BECAME INOPERATIVE.  AIRCRAFT DIVERTED TO KIX AND LANDED WITHOUT INCIDENT.  REPLACED THE WEATHER RADAR DRIVE UNIT AND ANTENNA.  OPERATIONAL CHECK GOOD.
